Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Yellow sticky irritating vaginal discharge and it is itching

My doctor and I are at a loss to my vaginal problems...Last month I had a lot of watery vaginal discharge . Within the next week my labia and vagina became red, itchy and I had cracks inbetween my labia. My doctor gave me medicine for yeast and bacteria even though he tested me and found none. He did testing for STDs and found none. I currently use Barrow soaks, which helps with the irritation, but I have a sticky, yellow vaginal discharge that irritates everything all over and doesn t have an odor.
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
If you have tested negative for STDs then the discharge might be due to some allergy. For relief, you need to use an antiseptic cream with steroids. Apply it twice daily and keep the area dry and hygienic.Oral antiallergics might also help.
Dr. Rakhi Tayal
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor